American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Lutz Mattner and Jona Schulz. On normal approximations to symmetric hypergeometric laws. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Raphaël Lachièze-Rey and Sergio Vega. Boundary density and Voronoi set estimation for irregular sets. Trans. Amer. Math. Soc. 369 (2017) 4953-4976.
Abstract, references, and article information   
View Article: PDF

[3] Terrence M. Adams and Andrew B. Nobel. Entropy and the uniform mean ergodic theorem for a family of sets. Trans. Amer. Math. Soc. 369 (2017) 605-622.
Abstract, references, and article information   
View Article: PDF

[4] Timothy Chumley, Renato Feres and Hong-Kun Zhang. Diffusivity in multiple scattering systems. Trans. Amer. Math. Soc. 368 (2016) 109-148.
Abstract, references, and article information   
View Article: PDF

[5] Nuno Luzia. A Borel-Cantelli lemma and its applications. Trans. Amer. Math. Soc. 366 (2014) 547-560.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Barvinok and J. A. Hartigan. An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums. Trans. Amer. Math. Soc. 364 (2012) 4323-4368.
Abstract, references, and article information   
View Article: PDF

[7] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ross Maller and David M. Mason. Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes. Trans. Amer. Math. Soc. 362 (2010) 2205-2248. MR 2574893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James A. Mingo, Roland Speicher and Edward Tan. Second order cumulants of products. Trans. Amer. Math. Soc. 361 (2009) 4751-4781. MR 2506426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hari Bercovici and Jiun-Chau Wang. Limit theorems for free multiplicative convolutions. Trans. Amer. Math. Soc. 360 (2008) 6089-6102. MR 2425704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard F. Bass and Takashi Kumagai. Symmetric Markov chains on $\mathbb{Z}^d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008) 2041-2075. MR 2366974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Greg Kuperberg. A tracial quantum central limit theorem. Trans. Amer. Math. Soc. 357 (2005) 459-471. MR 2095618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Milla Anttila, Keith Ball and Irini Perissinaki. Erratum to ``The central limit problem for convex bodies''. Trans. Amer. Math. Soc. 356 (2004) 2137-2137. MR 2031057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Milla Anttila, Keith Ball and Irini Perissinaki. The central limit problem for convex bodies. Trans. Amer. Math. Soc. 355 (2003) 4723-4735. MR 1997580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Fuchs. On a problem of W. J. LeVeque concerning metric diophantine approximation. Trans. Amer. Math. Soc. 355 (2003) 1787-1801. MR 1953525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Svetlana Borovkova, Robert Burton and Herold Dehling. Limit theorems for functionals of mixing processes with applications to $U$-statistics and dimension estimation. Trans. Amer. Math. Soc. 353 (2001) 4261-4318. MR 1851171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Persi Diaconis and Steven N. Evans. Linear functionals of eigenvalues of random matrices. Trans. Amer. Math. Soc. 353 (2001) 2615-2633. MR 1828463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. V. Konyagin and W. Schlag. Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle. Trans. Amer. Math. Soc. 351 (1999) 4963-4980. MR 1487621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yueyun Hu, Zhan Shi and Marc Yor. Rates of convergence of diffusions with drifted Brownian potentials. Trans. Amer. Math. Soc. 351 (1999) 3915-3934. MR 1637078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Maximilian Thaler. The Dynkin-Lamperti arc-sine laws for measure preserving transformations. Trans. Amer. Math. Soc. 350 (1998) 4593-4607. MR 1603998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yuri Kifer. Limit theorems for random transformations and processes in random environments. Trans. Amer. Math. Soc. 350 (1998) 1481-1518. MR 1451607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia